Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Hypoactive thyroid

i went and had my blood checked yesterday for this ..my doctor seems to think i may have this. if you were diagnosed with this what was the outcome? I'm afraid this may be the reason we have been having trouble ttc. I've been reading some on it but if you could tell me your personal experience that would be great. i guess what you had to go through with doc visits, meds, diet change, everything... thanks

 
shay1130

Asked by shay1130 at 8:44 AM on Mar. 23, 2011 in Health

Level 27 (32,809 Credits)
This question is closed.
Answers (5)
  • I have been hypo for years, and before that, hyper for years. Yes, it can affect TTC, but once things are balanced out, you should be OK. You will be doing regular bloodwork (there were times I was going once a month, but I was an extreme case). I didn't really have to make any diet changes. Synthroid is the magic pill you will be taking, and it is available in a $4 generic. Once they find the correct dosage for you, you will feel like a whole new woman!
    beckie66

    Answer by beckie66 at 8:57 AM on Mar. 23, 2011

  • I was just recently diagnosed with hypoactive thyroid and I have to take Levothyroxine and get my thyroid levels checked every 6 weeks. I don't have to make any diet changes though.
    proudmom2510

    Answer by proudmom2510 at 8:49 AM on Mar. 23, 2011

  • I hope they find the correct dosage for me, because I've been taking it for 4 months now and I still feel like crud.
    proudmom2510

    Answer by proudmom2510 at 9:01 AM on Mar. 23, 2011

  • thanks, i'm pretty sure this is what is wrong with me. i have all the symptoms. i would like to feel better
    shay1130

    Comment by shay1130 (original poster) at 9:04 AM on Mar. 23, 2011

  • My ex has it. He took synthroid, but for him it couldn't be the generic it had to be the brand name which was expensive but he didn't have any other changes.
    missanc

    Answer by missanc at 9:22 AM on Mar. 23, 2011

Next question in Health
Mirena

Next question overall (Just for Fun)
What would you do...

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN